Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Optimal approximation in Hilbert spaces with reproducing kernel functions


Author: F. M. Larkin
Journal: Math. Comp. 24 (1970), 911-921
MSC: Primary 65.20; Secondary 41.00
MathSciNet review: 0285086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Characterisations of optimal linear estimation rules are given in terms of the reproducing kernel function of a suitable Hilbert space. The results are illustrated by means of three different, useful function spaces, showing, among other things, how Gaussian quadrature rules, and the Whittaker Cardinal Function, relate to optimal linear estimation rules in particular spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20, 41.00

Retrieve articles in all journals with MSC: 65.20, 41.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1970-0285086-9
PII: S 0025-5718(1970)0285086-9
Keywords: Optimal approximation, reproducing kernel functions, Gaussian quadrature, optimal quadrature, Szegö kernel, Paley-Wiener-Hilbert space, Whittaker cardinal function
Article copyright: © Copyright 1970 American Mathematical Society